Corrigendum to “Lotka–Volterra systems satisfying a strong Painlevé property” [Phys. Lett. A 380 (47) (2016) 3977–3982](S0375960116309963)(10.1016/j.physleta.2016.09.034)

Tassos Bountis, Pol Vanhaecke

Research output: Contribution to journalComment/debate

Abstract

The comment made after the proof of Proposition 3.3, in our paper [T. Bountis, P. Vanhaecke, Lotka–Volterra systems satisfying a strong Pailevé property, Phys. Lett. A 380 (47) (2016) 3977–3982], saying that the proposition can be generalized when linear terms are added to the Lotka–Volterra systems considered in the paper, is wrong. In general such deformed systems are not even Hamiltonian.

Original languageEnglish
Number of pages1
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume381
Issue number45
DOIs
Publication statusPublished - Dec 6 2017

Keywords

  • Integrable Lotka–Volterra systems
  • Strong Painlevé property

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this